# SDR DALA2020030601658

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 70,961 hours, 52,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 LAVATORY SMOKE ALARM SOUNDED ON AFTER HOT WATER WAS POURED IN SINK. NO SMOKE OR FIRE DETECTED. R/R FWD LAV SMOKE DET PER MD88 AMM 26-13. CHECKS NML. OK FOR SVC. (LP6616168)
